An Extremal Property of Delaunay Triangulation and Its Applications in Mathematical Physics

" An Extremal Property of Delaunay Triangulation and Its Applications in Mathematical Physics " 

Hayk S. Sukiasyan ... 2017 , No.1 ,  P. 34 - 43

DOI : http://dx.doi.org/10.22039/cjcme.2017.03

Abstract

 An extreme extreme property of the Delaunay triangulation is proved. Using this extreme property, the theorem is obtained, that the optimal mesh for the numerical solution of the Maxwell equation is the Delaunay triangulation.

 

References

1. Делоне Б.Н. О пустоте сферы. Изв. АН СССР. ОМЕН. - 1934.- №4. - С.793–800.
2. Ruppert J. A. Delaunay Refinement Algorithm for Quality 2-Dimensional Mesh Generation, NASA Ames Research Center, Journal of Algorithms, 1994.
3. Bobenko A. I., Springborn B. A. A discrete Laplace-Beltrami operator for simplicial surfaces, Discrete Comput. Geom., vol. 38(4), 2007, 740-756.
4. Glickenstein D. A monotonicity property for weighted Dealunay triangulations, Discrete Comput. Geom., vol. 38(4), 2007, 651-664.
5. Терзян А.А., Сукиасян Г.С., Пароникян А.Е. Об углах треугольной сетки для расчета магнитных полей методом конечных элементов. Известия НАН РА и ГИУА. Сер. ТН. - 2007. - Т. 60, №3. – С. 523-532.
6. Terzyan H., Simulation of Electromechanical Systems. Numerical Methods and Solutions, VDM Verlag, 2009, 280p.
7. Terzyan H.A., Tovmasyan N.E. Numerical methods of determining minima of a class of nonlinear functional. Theory of Functions and Applications. Collections of works dedicated to the memory of M.M.Djrbashian. -1995- Yerevan: Luoys.
8. Tovmasyan N. E. Non-Regular Differential Equations and Calculations of Electromagnetic Fields.World Scientific.Publishing Co. Ltd. Singapore, N.-J., London, Hong-Kong, 1998.
9. Terzyan H.A., Sukiasyan H.S., Akopyan A. E., Gevorgyan A. A. On construction of optimal mesh for computation of fields problems by finite elements method', Izv. NAN Armenii, ser. tekh. nauk, vol. 63, no. 3, 2010, pp. 319-327.
10. Silvester P., Chari M. Finite element solution of saturable magnetic field problems. IEEE Trans., PAS-89, 1970, v. 7, p. 1642=1648.